# SDR 2006UALA01913

- Difficulty date: October 1, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 45,557 hours, 31,533 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Impeller
- Condition: Failed
- Location: Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF SMOKE IN COCKPIT.  FAULTY AIR CYCLE MACHINE.  REPLACED AIR CYCLE MACHINE AND LEFT AND RIGHT COALESCER BAGS.  AIR CYCLE MACHINE IMPELLAR WORN. FOUND WHEEL SCRUBBING. REPLACE WHEEL.
